Journal article icon

Journal article

MASSLESS PHASES FOR THE ZP MODEL ON THE UNION JACK LATTICE

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/15/12/031

Authors


Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
15
Issue:
12
Pages:
3815-3828
Publication date:
1982-01-01
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
URN:
uuid:63585644-9307-4a4e-a952-9e5320da910f
Source identifiers:
3683
Local pid:
pubs:3683

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP